| Model Number |
DDMB1D1 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/08/2025
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient was deceased.It was reported that six first phase short circuit protection (scp) events were triggered during an episode of high voltage therapy resulting in less than the programmed high voltage energy being delivered and an alert was triggered.The episode electrograms (egm) were reviewed by qualified personnel in which it was noted that prior to the scp events, it appeared that the patient was in atrial fibrillation (af) with rapid ventricular response that transitioned into a dual tachycardia in the ventricular fibrillation (vf) zone.Following a burst before charging for high voltage delivery, the ventricular arrhythmia appeared to accelerate and alter in morphology.The implantable cardioverter defibrillator (icd) system remains in-situ.
Additional Manufacturer Narrative
Continuation of d10: product id 694765 (tdg374223v); product type: 0264-lead-hv; implant date (b)(6) 2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated that the ventricular tachyarrhythmia therapy energy was low.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.